# SDR SWAA2015073042343

- Difficulty date: July 22, 2015
- Submitted: July 30, 2015
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737790
- Aircraft serial: 30035
- Aircraft time: 34,079 hours, 23,968 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER STATION 92.70 RIB CRACKED AT 2ND & 3RD STIFFENERS IN THE LOWER AREA.  REPAIRED RIB IAW SRM.
